Publication
Title
Krull dimension of generalized Weyl algebras and iterated skew polynomial rings : commutative coefficients
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0021-8693
Volume/pages
208:1(1998), p. 1-34
ISI
000076255200001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.09.2017
To cite this reference